MathSciNet Relay Station
MathSciNet bibliographic data
MR702428 (84m:58027) 58E07 (58F14)
Buchner, Michael; Marsden, Jerrold; Schecter, Stephen Applications of the blowing-up construction and algebraic geometry to bifurcation problems. J. Differential Equations 48 (1983), no. 3, 404–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement